# SDR ASOA2013081608876

- Difficulty date: July 25, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,343 hours, 16,905 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED HOLES ON LT & RT FWD FLAP FITTING ASSY.  REPAIRED IAW REO 670-57-21-575, REV P1.  REPAIR CLASSIFIED AS MAJOR.
